MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE LP; CATHETER, PERCUTANEOUS
Model Number 9-TVLPC4F90/080
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a 5-4mm amplatzer piccolo occluder was chosen for a patent ductus arteriosus (pda) closure procedure using a 4f amplatzer torqvue low profile catheter.The patient is 1-year-old patient with a pda measuring 1 mm at the pulmonary artery (pa) side, 8 mm in length, and an ampulla of 6.8 mm, device closure using a piccolo 5¿4 was attempted.However, the delivery catheter could not be advanced across the ductus.An attempt was made to advance the piccolo into the pa, but it did not exit into the pa, and the device was retrieved back into the delivery catheter.During retrieval, resistance was felt, and cine imaging revealed that the catheter tip had flipped upward.The delivery catheter was therefore exchanged for a new one.Although passage to the pa was still not achieved, the device was successfully deployed with the pa side positioned intraductally and the aortic side disc sealing the ductus, and the procedure was completed.The patient remained hemodynamically stable throughout the procedure and there was no delay in the procedure.The patient was reported discharged.

Brand Name
AMPLATZER TORQVUE LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key25086515
Report Number2135147-2026-02990
Device Sequence Number10433548
Product Code DQY
UDI-Device Identifier00811806012926
UDI-Public(01)00811806012926(17)280430(10)10852366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131063
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TVLPC4F90/080
Device Catalogue Number9-TVLPC4F90/080
Device Lot Number10852366
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/05/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age11 MO
Patient SexFemale